MathSciNet Relay Station
MathSciNet bibliographic data
MR1665967 (2000i:65002) 65B05 (40A25 65D25)
Sidi, Avram Extrapolation methods and derivatives of limits of sequences. Math. Comp. 69 (2000), no. 229, 305–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement